3 doctors weighed in:

Does steroid use affect the penis?

3 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Long term yes!

There are no immediate issues with an injection or brief course of steroids, but long term use will suppress testosterone production, enhance metabolic syndrome, which in and of itself, can cause ed.

In brief: Long term yes!

There are no immediate issues with an injection or brief course of steroids, but long term use will suppress testosterone production, enhance metabolic syndrome, which in and of itself, can cause ed.
Dr. Thomas Namey
Dr. Thomas Namey
Thank

In brief: Yes

Chronic steroids will inhibit your natural testosterone and this can effect penis in a variety of ways.

In brief: Yes

Chronic steroids will inhibit your natural testosterone and this can effect penis in a variety of ways.
Dr. Roscoe Nelson
Dr. Roscoe Nelson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors